View Full Version : Going back on propecia after stopping, advice needed

07-04-2011, 01:01 PM
Has anyone ever taken propecia for a while with success, but due to side effects stopped taking it? And if so, have you gone back on it for whatever reason and what was the status of your side effects? Did they get even worse going back on it or stay at its current level?

I'm planning on going back because I miss my propecia-taking scalp where I was on it for 6 months but I don't want to experience even worse side effects than before.

These side effects are mostly sexual in nature: reduced amount and watery ejaculation, reduced erection strength, loss of morning wood and spontaneous erection.

After stopping, I've been able to get morning wood again and the spontaneous erections have slightly returned but the watery semen remains.

07-04-2011, 01:14 PM
This thread might be of some interest to you:


07-11-2011, 02:22 AM
Thanks for the reply! Has anyone on here tried this personally with success? If so please share your experience.

07-17-2011, 07:13 AM
i take .5 every 2 or 3 days.

07-17-2011, 03:42 PM
I initially tried Propecia and developed sexual side effects so I had stopped for a couple years. The second time I took the drug I started on a half dose for six months, and as I ramped up to a full month I developed erectile dysfunction that did not reverse upon quitting the drug.

Given you are already clearly at a higher risk for side effects of Propecia and that the drug is relatively dangerous, I would STRONGLY advise against taking the drug again.

For most men, it is more likely they will not develop any side effects whatsoever for the drug so I feel it is sensible for them to make their own choice based on their tolerance for risk, but I think it is a bit reckless for you to try the drug again.

Of course, I made the mistake originally, but was not informed the side effects could be permanent so I felt my decision to try the drug again was riskless.